A note on random coin tossing

Bose, Arup ; Gangopadhyay, Sreela ; Goswami, Alok (2007) A note on random coin tossing Indagationes Mathematicae, 18 (3). pp. 405-416. ISSN 0019-3577

PDF - Publisher Version

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00193...

Related URL: http://dx.doi.org/10.1016/S0019-3577(07)00015-8


Harris and Keane [Probab. Theory Related Fields 109 (1997) 27-37] studied absolute continuity/singularity of two probabilities on the coin-tossing space, one representing independent tosses of a fair coin, while in the other a biased coin is tossed at renewal times of an independent renewal process and a fair coin is tossed at all other times. We extend their results by allowing possibly different biases at the different renewal times. We also investigate the contiguity and asymptotic separation properties in this kind of set-up and obtain some sufficient conditions.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Renewal Process; Absolute Continuity; Singularity; Contiguity; Asymptotic Separation; Martingale Convergence Theorem
ID Code:5459
Deposited On:18 Oct 2010 10:04
Last Modified:16 May 2016 15:57

Repository Staff Only: item control page